MathSciNet Relay Station
MathSciNet bibliographic data
MR2259212 60K35 (60J65)
Munasinghe, Ranjiva; Rajesh, R.; Tribe, Roger; Zaboronski, Oleg Multi-scaling of the $n$-point density function for coalescing Brownian motions. Comm. Math. Phys. 268 (2006), no. 3, 717–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement